# SDR JIKA2017042200001

- Difficulty date: April 17, 2017
- Submitted: April 22, 2017
- Operation: Air carrier
- Aircraft: N997SB
- Make and model: Beech C-99
- Aircraft serial: U192
- Aircraft time: 25,869 hours, 36,437 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1013880039
- Part serial: 44
- Condition: Failed
- Location: Nlg
- Part time: 4,857 hours, 7,664 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO KBFI AND SELECTED THE GEAR TO THE DOWN POSITION. MLG INDICATORS ILLUMINATED GREEN INDICATING A DOWN AND LOCKED INDICATION WHILE THE NOSE INDICATOR DID NOT ILLUMINATE. THE GEAR SELECT HANDLE ILLUMINATED RED SHOWING A GEAR IN UNSAFE CONDITION. AFTER SEVERAL SECONDS THE LANDING GEAR MOTOR RELAY CIRCUIT BREAKER TRIPPED. THE GEAR WARNING HORN SOUNDED. TURNED TO THE EAST TO TROUBLESHOOT THE ISSUE AND FOLLOWING EMERGENCY PROCEDURES TRIED TO PERFORM A MANUAL GEAR EXTENSION, STILL THE NOSE GEAR DID NOT EXTEND. THE PILOT TRIED RESETTING THE CIRCUIT BREAKER, BUT AFTER THE MOTOR RAN FOR A FEW MORE SECONDS THE BREAKER TRIPPED AGAIN. THE PILOT MADE A LOW PASS OVER THE RUNWAY  FOR THE TOWER TO CONFIRM. HOWEVER, THE NOSE GEAR SEEMED TO BE DOWN, BUT DID NOT LOOK TO BE FULLY EXTENDED. DECLARED AN EMERGENCY, BRIEFED HIS FIRST OFFICER AND THEY PERFORMED A LANDING WHERE THE NLG COLLAPSED. WHEN THE AIRCRAFT CAME TO A STOP THE CREW SHUT DOWN ALL SYSTEMS AND EXITED THE AIRCRAFT WITHOUT INJURY. MAINTENANCE SUPPORTED THE AIRCRAFT AND HOISTED IT TO PLACE ON THE JACKS. THE GEAR WAS PLACED IN A DOWN AND LOCKED POSITION AND REMOVED FROM THE RUNWAY. AFTER INVESTIGATION, IT WAS DISCOVERED THAT THE NOSE GEAR ACTUATOR INTERNAL SHUTTLE VALVE HAD FAILED ALONG WITH A HYDRAULIC PRESSURE LINE ( P\N AE2463511G0101) TO THE NOSE GEAR ACTUATOR. THIS RESULTED IN ALL THE FLUID BEING PUMPED OVERBOARD DURING THE ATTEMPT TO MANUALLY EXTEND THE GEAR.  ONCE THE AIRCRAFT IS REPAIRED AND PARTS ARE REPLACED A SUPPLEMENTAL REPORT WILL BE FILED.
